# SDR NOCA04212

- Difficulty date: June 3, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N762NA
- Make and model: Boeing 767319
- Aircraft serial: 24876
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 80217010
- Part serial: 200011158
- Condition: Inoperative
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

A/C HAD AN AIR-TURNBACK DUE TO RIGHT ENGINE 'HPRSOV' EICAS MSG ON AND OFF FOR 4 TIMES THEN STAYED WITH LIGHT ON.  PLACED ON MEL 36-11-02-01.  REMOVED AND REPLACED RIGHT ENGINE HPSOV IAW AMM 36-11-07/401, OPS CHECK GOOD.
